# SDR P5CA9500848

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: A-12 Card
- Part number: 69B475307
- Condition: Inoperative
- Location: Logic Module
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING APPROACH WITH FLAPS AT 25 DEGREES AND GEAR DOWN, WARNING HORN SOUNDED AND COULD NOT SILENCE WARNING HORN.  FOUND A-12 CARD IN PRIMARY LANDING GEAR LOGIC MODULE INOP.  REPLACED A-12 CARD IAW MM 32-61-14, OPS CHECKS GOOD.
